# SDR UALA2009072702235

- Difficulty date: July 24, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 32,596 hours, 7,204 cycles
- Engine: Pwa PW4077
- System (JASC): 2300 · Communications System
- Part: Microphone
- Condition: Faulty
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER OXYGEN MIC INOPERATIVE.  NEED NEW O2 ASSY PN MXP 402-3.  NR INOP 02 ASSY WAS MOVED TO SECOND OBSERVERS SEAT, AND MEL USED REFLECTS THIS. 2ND OBSERVERS SEAT IS INOP (FIRST OFFICERS O2 ASSY IS OK)
